# SDR SWIA201438647

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 31,365 hours, 26,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156221
- Part serial: 1827
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RT PACK HIGH PRESSURE CAUTION. COULD NOT OBTAIN CLIMB THRUST WITH OUT OVERPRESSURIZING RT PACK.  R & R RT PACK PRSOV IAW AMM.  NO RT PACK "HI PRESS" CAUTION MESSAGE PRESENT DURING SINGLE PACK OPERATION.
